Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 8, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 17, 2008, 8:26 PM CDT for Callahan County, Coleman County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2008, 8:26 PM CDT (01:26 UTC)
- Expired
- Mar 17, 2008, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 55 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 8:29 PM CDT | TORNADO | 5 Nne Silver Valley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 6:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1768 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 180126
TORSJT
TXC059-083-180215-
/O.NEW.KSJT.TO.W.0008.080318T0126Z-080318T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
826 PM CDT MON MAR 17 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF
SILVER VALLEY...OR ABOUT 14 MILES NORTHWEST OF COLEMAN...MOVING
NORTHEAST AT 20 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
LAKE COLEMAN BY 835 PM CDT...
OPLIN BY 845 PM CDT...
THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 910 PM CDT..
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
LAT...LON 3192 9943 3196 9971 3208 9967 3208 9963
3219 9963 3235 9957 3230 9913
TIME...MOT...LOC 0126Z 217DEG 19KT 3201 9954
$$3 follow-up statements
000
WWUS54 KSJT 180134
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT MON MAR 17 2008
TXC059-083-180215-
/O.CON.KSJT.TO.W.0008.000000T0000Z-080318T0215Z/
CALLAHAN TX-COLEMAN TX-
833 PM CDT MON MAR 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN COLEMAN AND SOUTHERN CALLAHAN COUNTIES...
AT 829 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE SOUTH
SHORE OF LAKE COLEMAN. THIS TORNADO WAS LOCATED ABOUT 14 MILES NORTHWEST
OF COLEMAN...MOVING NORTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
LAKE COLEMAN AREA BY 835 PM CDT...
COMANCHE SHORES BY 850 PM CDT...
OPLIN BY 840 PM CDT...
US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 855 PM CDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3192 9943 3196 9971 3208 9967 3208 9963
3219 9963 3235 9957 3230 9913
TIME...MOT...LOC 0133Z 241DEG 14KT 3202 9951
$$000
WWUS54 KSJT 180146
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
846 PM CDT MON MAR 17 2008
TXC059-083-180215-
/O.CON.KSJT.TO.W.0008.000000T0000Z-080318T0215Z/
CALLAHAN TX-COLEMAN TX-
846 PM CDT MON MAR 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN COLEMAN AND SOUTHERN CALLAHAN COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF LAKE
COLEMAN...OR ABOUT 17 MILES NORTH OF COLEMAN...MOVING NORTH AT 25 MPH.
THE TORNADO WILL BE NEAR...
US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 850 PM CDT...
OPLIN BY 855 PM CDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3192 9943 3196 9971 3208 9967 3208 9963
3219 9963 3235 9957 3230 9913
TIME...MOT...LOC 0146Z 196DEG 15KT 3208 9950
$$000
WWUS54 KSJT 180159
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
859 PM CDT MON MAR 17 2008
TXC083-180209-
/O.CAN.KSJT.TO.W.0008.000000T0000Z-080318T0215Z/
COLEMAN TX-
859 PM CDT MON MAR 17 2008
...THE TORNADO WARNING FOR NORTHWESTERN COLEMAN COUNTY IS
CANCELLED...
LAT...LON 3209 9935 3208 9967 3208 9963 3219 9963
3231 9958 3235 9957 3231 9921
TIME...MOT...LOC 0159Z 196DEG 15KT 3215 9948
$$
TXC059-180215-
/O.CON.KSJT.TO.W.0008.000000T0000Z-080318T0215Z/
CALLAHAN TX-
859 PM CDT MON MAR 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHERN
CALLAHAN COUNTY...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OPLIN...OR ABOUT
19 MILES SOUTH OF BAIRD...MOVING NORTH AT 25 MPH.
THE TORNADO WILL BE NEAR...
THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 915 PM CDT...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 3209 9935 3208 9967 3208 9963 3219 9963
3231 9958 3235 9957 3231 9921
TIME...MOT...LOC 0159Z 196DEG 15KT 3215 9948
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:50 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 17, 6:50 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 650 PM CDT MON MAR 17 2008 .UPDATE... ISSUED TORNADO WATCH 126. && .AVIATION... THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH OCCASIONAL IFR IN STORMS. && .PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/ SHORT TERM... STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS. VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND. SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE. INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY NIGHT. LONG TERM... LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 50 57 37 67 / 60 60 30 0 SAN ANGELO 53 58 38 70 / 60 60 20 0 JUNCTION 54 59 36 71 / 80 60 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN- CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA. && 09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 223 PM CDT MON MAR 17 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 223 PM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS. THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA... EDEN...COLEMAN LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Mar 17, 6:35 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 635 PM CDT MON MAR 17 2008 TXZ113-127-180015- JONES TX-TAYLOR TX- 635 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT FOR JONES AND TAYLOR COUNTIES... AT 630 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER TUSCOLA...OR ABOUT 16 MILES SOUTH OF ABILENE...MOVING NORTH AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BUFFALO GAP BY 640 PM CDT VIEW BY 655 PM CDT POTOSI BY 700 PM CDT DYESS AFB BY 710 PM CDT ABILENE...IMPACT AND TYE BY 715 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, Mar 17, 6:40 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
640 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL GOLDSBORO 32.06N 99.68W
03/17/2008 M0.88 INCH COLEMAN TX AMATEUR RADIO
&&
HGUERRERLocal storm report, Mar 17, 7:17 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
717 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 1 W ABILENE 32.45N 99.75W
03/17/2008 TAYLOR TX AMATEUR RADIO
SIX POWER POLES WERE REPORTED DOWN AT REBECCA LANE AND
277 ON THE WEST SIDE OF ABILENE. THE POLES WERE BLOWN
OVER FROM WEST TO EAST.
&&
HGUERRERLocal storm report, Mar 17, 7:31 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
731 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 13 WNW ELDORADO 30.96N 100.78W
03/17/2008 M0.75 INCH SCHLEICHER TX EMERGENCY MNGR
&&
HGUERRERSpecial weather statement, Mar 17, 7:39 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 739 PM CDT MON MAR 17 2008 TXZ064-065-071-072-180145- STERLING TX-COKE TX-TOM GREEN TX-IRION TX- 739 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT FOR STERLING...COKE...TOM GREEN AND IRION COUNTIES... AT 737 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ACROSS WESTERN COKE...EASTERN STERLING AND MUCH OF TOM GREEN COUNTY...INCLUDING SAN ANGELO AND ROBERT LEE. THESE STORMS WERE MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... ARDEN BY 745 PM CDT WATER VALLEY BY 820 PM CDT US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 825 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Mar 17, 7:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
742 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 E HAWLEY 32.61N 99.76W
03/17/2008 E0.88 INCH JONES TX TRAINED SPOTTER
&&
HGUERRERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 38 min |
| Mar 17, 7:17 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 18 min |
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 41 min |
| Mar 17, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 30 min |
| Mar 17, 7:46 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 44 min |
| Mar 17, 7:49 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 26 min |
| Mar 17, 7:51 PM CDT | Tornado Warning | SJT | Kimble, Mason | 39 min |
| Mar 17, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 38 min |
| Mar 17, 7:56 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 49 min |
| Mar 17, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 29 min |
| Mar 17, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 24 min |
| Mar 17, 8:16 PM CDT | Tornado Warning | SJT | Nolan, Taylor | 36 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 25 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 25 min |
| Mar 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 51 min |
| Mar 17, 8:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 18 min |
| Mar 17, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 37 min |
| Mar 17, 8:44 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 46 min |
| Mar 17, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 28 min |
| Mar 17, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 21 min |
| Mar 17, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 27 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| Mar 17, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 33 min |
| Mar 17, 9:22 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 23 min |
| Mar 17, 9:37 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 17, 9:38 PM CDT | Tornado Warning | SJT | Coleman | 52 min |
| Mar 17, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 60 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 40 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Sterling | 40 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 54 min |
| Mar 17, 10:12 PM CDT | Tornado Warning | SJT | Coke, Nolan, Runnels | 48 min |
| Mar 17, 10:20 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 40 min |
| Mar 17, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| Mar 17, 10:52 PM CDT | Tornado Warning | SJT | Schleicher | 23 min |
| Mar 17, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| Mar 17, 10:59 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 46 min |
| Mar 17, 11:16 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 44 min |
| Mar 17, 11:24 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 51 min |
| Mar 17, 11:26 PM CDT | Flash Flood Warning | SJT | Coke, Crockett, Irion, Schleicher, Sutton, Tom Green | 2 hr |
| Mar 17, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Runnels, Tom Green | 64 min |
| Mar 17, 11:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 38 min |
| Mar 17, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 41 min |
| Mar 17, 11:53 PM CDT | Flash Flood Warning | SJT | Runnels, Taylor | 2 hr |
| Mar 18, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 62 min |
| Mar 18, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 52 min |
| Mar 18, 12:57 AM CDT | Tornado Warning | SJT | Sutton | 48 min |
| Mar 18, 1:25 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 35 min |
| Mar 18, 1:32 AM CDT | Tornado Warning | SJT | Schleicher, Sutton | 24 min |
| Mar 18, 1:38 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Mar 18, 2:32 AM CDT | Tornado Warning | SJT | Kimble, Sutton | 28 min |
| Mar 18, 2:58 AM CDT | Tornado Warning | SJT | Kimble | 32 min |
| Mar 18, 3:25 AM CDT | Tornado Warning | SJT | Menard | 35 min |
| Mar 18, 3:53 AM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| Mar 18, 5:01 AM CDT | Tornado Warning | SJT | McCulloch | 29 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.